# SDR SWAA2022102563387

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 54,298 hours, 32,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE LIGHT INOP / [01] REMOVED AND REPLACED L2 DOOR EMERGENCY SIDE LIGHT PER AMM 33-51-04. OPS CHECK IS GOOD AT THIS TIME.
